The Annals of Statistics

A Large Sample Study of the Bayesian Bootstrap

Albert Y. Lo

Full-text: Open access

Abstract

An asymptotic justification of the Bayesian bootstrap is given. Large-sample Bayesian bootstrap probability intervals for the mean, the variance and bands for the distribution, the smoothed density and smoothed rate function are also provided.

Article information

Source
Ann. Statist., Volume 15, Number 1 (1987), 360-375.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350271

Digital Object Identifier
doi:10.1214/aos/1176350271

Mathematical Reviews number (MathSciNet)
MR885742

Zentralblatt MATH identifier
0617.62032

JSTOR
links.jstor.org

Subjects
Primary: 62099

Keywords
Bayesian bootstrap strong approximation

Citation

Lo, Albert Y. A Large Sample Study of the Bayesian Bootstrap. Ann. Statist. 15 (1987), no. 1, 360--375. doi:10.1214/aos/1176350271. https://projecteuclid.org/euclid.aos/1176350271


Export citation